# SDR CA151103002

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Airtrc AT502B
- Aircraft time: 177 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 307503301
- Condition: Loose
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION, A BORESCOPE OF THE COMPRESSOR SECTION WAS BEING CARRIED OUT.  WHEN THE BLEED AIR VALVE ASSY WAS TO BE REMOVED TO PROVIDE ACCESS TO THE COMPRESSOR, IT WAS FOUND THAT THE BLEED AIR VALVE ASSY, PN 3075033-01, WAS LOOSE AND THE MOUNTING HARDWARE COULD BE REMOVED WITH FINGER PRESSURE.  THE COMPRESSOR WAS SUBSEQUENTLY BORESCOPED WITH NO FAULTS FOUND, THE BLEED AIR VALVE ASSY.  INSPECTED WITH NO DEFECTS, REINSTALLED, TORQUED IAW MM AND SAFETIED.
